Skin Rash On Thigh
Thanks for your query.
You have to be more specific so that I can help you better.
I can think of two probable condition in your case:
1. Intertrigo - More redness and pain, less of itching
2. Tinea cruris - More tiching, less pain and redness
Both are fungal infection which share the common practices as below.
Mostly in hot climate because of sweating, which occurs in the groin crease. Usually affects the folds of the skin, where the skin rubs together or where it is often moist.
To treat you may use a cream which combines steroid with anti-fungal cream.
1. Keep skin cool and dry.
2. Do not wear tight shoes or clothing.
3. Wear clothes made with absorbent fabrics, such as cotton. Avoid nylon or other synthetic (man-made) fibers.
4. If you are overweight, try to lose weight.
5. After exercising, shower and dry off completely. Use a hair dryer with a cool setting to dry areas that can trap wetness, such as pubic area.
I hope my answer has been adequate and informative. If you have any follow up queries I will be available to answer them.
I would like to ask you to give more information on the problem which will help me in answering.
1)What is your age?
2)Are you a diabetic?
3)How did it start?
4)What medicines have you tried ?
For redness without itching there are few common reasons like:Tinea pubis (a fungal infection for which treatment is given in previous answer); Herpes simplex ( Viral ) Infection.
I am 27 years old.
I am not a diabetic.
It started more then 2 year ago.In starting there was itching and there was lot's of skin damage.I mean by itching the skin peels and blood came from the skin.But from last 1 year the itching and the skin damage is ok.But not as i told you the skin look like it has some kind of psoriasis after effect.Please suggest any oral or skin cream so that it can be treated.My marriage is very close please help me..
After going through the description provided by you, I am of the impression that it could be Intertrigo. It would be better to get examined by a Dermatologist as you might require Oral Antifungal drugs and antifungal cream in combination with steroids for a duration of 1 month.
Hope this answers your query.